Global Journal of Pure and Applied Mathematics


Volume 6  Number 3 (2010)




On Abel Grassmann’s Groupoids Defined by Vector Spaces
pp. 219-225
Authors: Madad Khan and Ateeq Tahir

Solutions to Two Open Questions on Super Niven Numbers 
pp. 227-230
Authors: AminWitno and Khaled Hyasat

Similarity Solution for Hydromagnetic Forced Convection Flow of a Non-Newtonian Fluid along a Non-Isothermal Wedge with Thermal Radiation and Viscous Dissipation 
pp. 231-244
Authors: Mostafa A. A. Mahmoud and Ahmed M. Megahed

Optimal Portfolio Strategies and Optimal Utility of Terminal Wealth of an Investor
pp. 245-253
Authors: Iwebuke Charles Nkeki 

On Class Containing Noor Integral Operator 
pp. 255-261
Authors: Maslina Darus and Rabha W. Ibrahim

Quantum Algorithm for Knapsack Problem 
pp. 263-266
Authors: Toru Fujimura

Multipliers For a Tempered Boehmian Space 
pp. 267-273
Authors: V. Karunakaran and R. Angeline Chella Rajathi

Majority Domatic Number – I 
pp. 275-283
Authors: J. Joseline Manora and V. Swaminathan


Exact Soliton-like Solutions for the (3+1) Dimensions Kadomtsev–Petviashvilli and Jimbo-Miwa Equations by the Extended tan and tanh Methods
pp. 285-292
Authors: Adeeb G. Talafha

On Generalized q-Bernstein Polynomials 
pp. 293-304
Authors: Ibrahim Büyükyazıcı

Ordering Comparison of Zero-truncated Poisson Random Variables with their Mixtures
pp. 305-316
Authors: S. Abbasi, M. Aghababaei Jazi and M.H. Alamatsaz

An Elementary Proof of the Mersenne Primes Conjecture and the Connection with the Goldbach Conjecture
pp. 317-351
Authors: Ikorong Anouk Gilbert Nemron

Bifurcations in a Delayed Predator-Prey Model with Nonmonotonic Functional Response
pp. 353-371
Authors: Guang-Ping Hu, Xiao-Ling Li

Products of Differentiation and Composition from Hardy Spaces to Zygmund-type Spaces of Analytic Functions on the Upper Half-Plane
pp. 373-380
Authors: Zhi Jie Jiang

On the Relative Homology of Runge Pairs of Stein Spaces 
pp. 381-385
Authors: Youssef Alaoui and Mohammed Mouçouf

Semi-Slant Submanifolds of Kaehler Product Manifolds 
pp. 387-397
Authors: Pawan Kumar Rao




© All rights are reserved with Research India Publications                             Home  Journals  Contact